# SDR SIMA201912043001

- Difficulty date: December 3, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 34,826 hours, 29,816 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 PACK VALVE CLOSED ON EICAS.  RESET IAW QRH. CREW SMELLED SLIGHT BURNING SMELL.  NO ODOR NOTED IAW ETN-EM-72-034.  REMOVED AND REINSTALLED THE RT DUAL TEMPERATURE CONTROL VALVE,  INSTALLED A NEW SLEEVE ON CONTROL VALVE IAW AMM 21-60-01,  PERFORM AN OPERATIONAL TEST IAW AMM 21-51-00,  OPS CHECKED GOOD,  NO ABNORMAL ODOR NOTED.
